# SDR SCNA20240311136

- Difficulty date: May 27, 2023
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-8
- Aircraft serial: 40727
- Aircraft time: 33,877 hours, 22,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON INTERCOSTAL BTW STA 312 & STA 328 LBL 46  AT PASSENGER CABIN FLOOR STRUCTURE (CPAX). INTERCOSTAL BTW STA 312 & STA 328 LBL 46 AT PASSENGER CABIN FLOOR STRUCTURE (CPAX) WAS REPLACED PER B737-800 SRM 51-40-02-0G-0.
